# SDR AALA201707039020

- Difficulty date: June 30, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 55,810 hours, 20,733 cycles
- Engine: Iae V2527A5
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241247012005
- Part serial: 1142
- Condition: Faulty
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT CREW REPORTED A MOMENTARY ENGINE NR 1 STALL ON ECAM AT FL 360. ACCOMPLISHED TSM 71-00-00-810-808-A STEP 4B(2)(A) POWER ASSURANCE TEST WITH NO MESSAGES OR FAULTS NOTED. IAW TSM 71-00-00-0201 13, FULL TROUBLESHOOTING TO BE ACCOMPLISHED WITHIN 10 CYCLES. MAINTENANCE ACCOMPLISHED TSM 71-00-00-800-808-A AND REPLACED ENGINE VIBRATION MONITORING UNIT PER AMM 77-32-34.
